Alert archive / Pennsylvania / River Flood Warnings in 2018
River Flood Warning 19, NWS State College, PA
NWS State College, PA issued this river flood warning at Jul 24, 2018, 8:35 AM EDT for Perry County, Pennsylvania. It took effect at Jul 24, 2018, 10:00 AM EDT. It was in force for 22 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2018, 8:35 AM EDT (12:35 UTC)
- In effect from
- Jul 24, 2018, 10:00 AM EDT
- Expired
- Jul 25, 2018, 8:00 AM EDT
- In force
- 22 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Perry County, PA
The radar
The State College radar (KCCX), 94 km from the middle of the area, began a volume at 12:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sherman Creek at Shermans Dale (SMDP1). The gauge peaked at 8.75 ft at Jul 25, 2018, 8:00 PM EDT.
- Action stage
- 5 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01568000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
901
WGUS41 KCTP 241235
FLWCTP
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service State College PA
835 AM EDT Tue Jul 24 2018
...The National Weather Service in State College, PA has issued a
flood warning for the following creeks in Pennsylvania...
Penns Creek Near Penns Creek
Sherman Creek At Shermans Dale
Conodoguinet Creek Near Hogestown
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued this afternoon.
&&
PAC109-119-250034-
/O.NEW.KCTP.FL.W.0018.180724T1500Z-180727T0234Z/
/PNCP1.1.ER.180724T1500Z.180725T0600Z.180726T2034Z.NO/
835 AM EDT Tue Jul 24 2018
The National Weather Service in State College, PA has issued a
* Flood Warning for
The Penns Creek Near Penns Creek
* until Thursday evening...Or until the warning is cancelled.
* At 8 AM Tuesday the stage was...7.4 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The creek is forecast to rise above flood stage this morning and
crest near 10.0 feet tonight.
* At 10.0 feet...High water overflows both banks. Several homes and
cottages on the left or north bank are affected. Many secondary
roads along the creek are closed due to high water levels.
&&
LAT...LON 4089 7712 4089 7705 4089 7698 4086 7698
4085 7706 4086 7711
$$
PAC099-250034-
/O.NEW.KCTP.FL.W.0019.180724T1400Z-180725T1200Z/
/SMDP1.1.ER.180724T1400Z.180724T2100Z.180725T0600Z.NO/
835 AM EDT Tue Jul 24 2018
The National Weather Service in State College, PA has issued a
* Flood Warning for
The Sherman Creek At Shermans Dale
* until Wednesday morning...Or until the warning is cancelled.
* At 8 AM Tuesday the stage was...8.5 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The creek is forecast to rise above flood stage by late this
morning and crest near 9.6 feet by late this afternoon. The creek
will fall below flood stage by after midnight tonight.
* At 9.0 feet...Several homes along River Road are affected by high
water.
&&
LAT...LON 4036 7726 4035 7719 4037 7713 4036 7709
4031 7716 4031 7725
$$
PAC041-250034-
/O.NEW.KCTP.FL.W.0020.180725T0200Z-000000T0000Z/
/HGSP1.1.ER.180725T0200Z.180726T1200Z.000000T0000Z.NO/
835 AM EDT Tue Jul 24 2018
The National Weather Service in State College, PA has issued a
* Flood Warning for
The Conodoguinet Creek Near Hogestown
* from this evening until further notice...Or until the warning is
cancelled.
* At 8 AM Tuesday the stage was...6.7 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The creek is forecast to rise above flood stage by tonight and
crest near 9.9 feet by Thursday morning.
* At 10.0 feet...Some residences in the vicinity of Erb's Bridge
Road, Prowell Road, Stone Spring Lane, and Oyster Mill Road are
flooded.
&&
LAT...LON 4023 7747 4028 7713 4031 7692 4023 7689
4020 7715 4015 7748
$$
CJE3 follow-up statements
081
WGUS81 KCTP 241422
FLSCTP
Flood Statement
National Weather Service State College PA
1022 AM EDT Tue Jul 24 2018
...The Flood Warning continues for the following creeks in
Pennsylvania...
Penns Creek Near Penns Creek
Sherman Creek At Shermans Dale
Conodoguinet Creek Near Hogestown
...The Flood Warning continues for the following creek in
Pennsylvania...
Swatara Creek At Harper Tavern
Swatara Creek Above Middletown
Swatara Creek Near Hershey
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued this afternoon.
&&
PAC075-107-250221-
/O.CON.KCTP.FL.W.0014.000000T0000Z-000000T0000Z/
/HTVP1.3.ER.180723T0903Z.180725T0500Z.000000T0000Z.NO/
1022 AM EDT Tue Jul 24 2018
The Flood Warning continues for
The Swatara Creek At Harper Tavern.
* At 10 AM Tuesday the stage was 15.3 feet and rising.
* Flood stage is 9.0 feet.
* Major flooding is forecast.
* The creek will crest near 17.6 feet by after midnight tonight then
begin falling.
* At 18.0 feet...Widespread flooding occurs with many roads, homes
and businesses affected.
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$
PAC043-250221-
/O.CON.KCTP.FL.W.0016.000000T0000Z-000000T0000Z/
/MTLP1.3.ER.180724T0541Z.180726T1800Z.000000T0000Z.UU/
1022 AM EDT Tue Jul 24 2018
The Flood Warning continues for
The Swatara Creek Above Middletown.
* At 10 AM Tuesday the stage was 12.5 feet and rising.
* Flood stage is 11.0 feet.
* Major flooding is forecast.
* The creek will crest near 18.8 feet by early Thursday afternoon
then begin falling.
&&
LAT...LON 4026 7676 4024 7668 4019 7669 4016 7672
4018 7675
$$
PAC043-075-250221-
/O.CON.KCTP.FL.W.0015.000000T0000Z-000000T0000Z/
/HERP1.3.ER.180723T1424Z.180725T1200Z.000000T0000Z.NR/
1022 AM EDT Tue Jul 24 2018
The Flood Warning continues for
The Swatara Creek Near Hershey.
* At 10 AM Tuesday the stage was 12.9 feet and rising.
* Flood stage is 7.0 feet.
* Major flooding is forecast.
* The creek will crest near 15.7 feet by tomorrow morning then begin
falling.
* At 16.0 feet...Numerous homes adjacent to the creek are affected by
high water.
&&
LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
4026 7676 4032 7668
$$
PAC061-250221-
/O.NEW.KCTP.FL.W.0021.180725T1000Z-180727T0000Z/
/SLYP1.1.ER.180725T1000Z.180726T0000Z.180726T1800Z.NO/
1022 AM EDT Tue Jul 24 2018
The Flood Warning continues for
The Aughwick Creek Near Shirleysburg.
* At 10 AM Tuesday the stage was 8.7 feet and rising.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* The creek will crest near 10.8 feet Wednesday evening then begin
falling.
* At 10.0 feet...Aughwick Creek at Shirleysburg exceeds its banks.
Several homes are affected.
&&
LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
4025 7795 4032 7791
$$
PAC109-119-250221-
/O.EXT.KCTP.FL.W.0018.180724T2100Z-180727T0345Z/
/PNCP1.1.ER.180724T2100Z.180726T0000Z.180726T2145Z.NO/
1022 AM EDT Tue Jul 24 2018
The Flood Warning continues for
The Penns Creek Near Penns Creek.
* from this afternoon to Thursday evening...Or until the warning is
cancelled.
* At 10 AM Tuesday the stage was 7.3 feet and rising.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The creek is forecast to rise above flood stage this afternoon and
crest near 9.7 feet Wednesday evening.
* At 10.0 feet...High water overflows both banks. Several homes and
cottages on the left or north bank are affected. Many secondary
roads along the creek are closed due to high water levels.
&&
LAT...LON 4089 7712 4089 7705 4089 7698 4086 7698
4085 7706 4086 7711
$$
PAC099-250221-
/O.EXT.KCTP.FL.W.0019.000000T0000Z-180725T1800Z/
/SMDP1.1.ER.180725T0100Z.180725T0600Z.180725T1200Z.NO/
1022 AM EDT Tue Jul 24 2018
The Flood Warning continues for
The Sherman Creek At Shermans Dale.
* At 9 AM Tuesday the stage was 8.4 feet and rising.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The creek is forecast to rise above flood stage by tonight and
crest near 9.7 feet by after midnight tonight. The creek will fall
below flood stage by tomorrow morning.
* At 9.0 feet...Several homes along River Road are affected by high
water.
&&
LAT...LON 4036 7726 4035 7719 4037 7713 4036 7709
4031 7716 4031 7725
$$
PAC041-250221-
/O.EXT.KCTP.FL.W.0020.180725T0000Z-000000T0000Z/
/HGSP1.1.ER.180725T0000Z.180726T0400Z.000000T0000Z.NO/
1022 AM EDT Tue Jul 24 2018
The Flood Warning continues for
The Conodoguinet Creek Near Hogestown.
* from this evening until further notice...Or until the warning is
cancelled.
* At 10 AM Tuesday the stage was 6.8 feet and rising.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The creek is forecast to rise above flood stage by this evening and
crest near 9.6 feet by early Thursday morning.
* At 10.0 feet...Some residences in the vicinity of Erb's Bridge
Road, Prowell Road, Stone Spring Lane, and Oyster Mill Road are
flooded.
&&
LAT...LON 4023 7747 4028 7713 4031 7692 4023 7689
4020 7715 4015 7748
$$
CJE435
WGUS81 KCTP 242101
FLSCTP
Flood Statement
National Weather Service State College PA
501 PM EDT Tue Jul 24 2018
...The Flood Warning continues for the following creeks in
Pennsylvania...
Aughwick Creek At Shirleysburg
Sherman Creek At Shermans Dale
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued later this evening.
&&
PAC061-250901-
/O.EXT.KCTP.FL.W.0021.180725T1800Z-180726T1200Z/
/SLYP1.1.ER.180725T1800Z.180726T0000Z.180726T0600Z.NO/
501 PM EDT Tue Jul 24 2018
The Flood Warning continues for
The Aughwick Creek At Shirleysburg.
* At 4 PM Tuesday the stage was 7.5 feet and rising.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* The creek is forecast to rise just above flood stage Wednesday and
crest near 10.2 feet.
* At 10.0 feet...Aughwick Creek at Shirleysburg exceeds its banks.
Several homes are affected.
&&
LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
4025 7795 4032 7791
$$
PAC099-250901-
/O.EXT.KCTP.FL.W.0019.000000T0000Z-180725T1400Z/
/SMDP1.1.ER.180725T0430Z.180725T0600Z.180725T0800Z.NO/
501 PM EDT Tue Jul 24 2018
The Flood Warning continues for
The Sherman Creek At Shermans Dale.
* At 4 PM Tuesday the stage was 8.1 feet and rising.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The creek is forecast to rise above flood stage by midnight
tonight and crest near 9.2 feet after midnight. The creek will
fall below flood stage Wednesday morning.
* At 9.0 feet...Several homes along River Road are affected by high
water.
&&
LAT...LON 4036 7726 4035 7719 4037 7713 4036 7709
4031 7716 4031 7725
$$
CJE208
WGUS81 KCTP 250136
FLSCTP
Flood Statement
National Weather Service State College PA
936 PM EDT Tue Jul 24 2018
...The Flood Warning is cancelled for the following rivers in
Pennsylvania...
Sherman Creek At Shermans Dale
...The Flood Warning continues for the following creeks in
Pennsylvania...
Aughwick Creek At Shirleysburg
Penns Creek Near Penns Creek
Conodoguinet Creek Near Hogestown
Swatara Creek At Harper Tavern
Swatara Creek Near Hershey
...The Flood Warning continues for the following creeks in
Pennsylvania...
Swatara Creek Above Middletown
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued later tonight.
&&
PAC075-107-251336-
/O.EXT.KCTP.FL.W.0014.000000T0000Z-180727T1500Z/
/HTVP1.3.ER.180723T0903Z.180724T1731Z.180727T0900Z.NO/
936 PM EDT Tue Jul 24 2018
The Flood Warning continues for
The Swatara Creek At Harper Tavern.
* At 9 PM Tuesday the stage was 14.5 feet and falling.
* Flood stage is 9.0 feet.
* Moderate flooding is forecast.
* At 14.0 feet...A number of homes along the creek are affected. Some
evacuations are necessary.
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$
PAC043-251336-
/O.CON.KCTP.FL.W.0016.000000T0000Z-000000T0000Z/
/MTLP1.2.ER.180724T0541Z.180727T0000Z.000000T0000Z.UU/
936 PM EDT Tue Jul 24 2018
The Flood Warning continues for
The Swatara Creek Above Middletown.
* At 9 PM Tuesday the stage was 13.3 feet and rising.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* The creek will crest near 16.2 feet by Thursday evening then begin
falling.
&&
LAT...LON 4026 7676 4024 7668 4019 7669 4016 7672
4018 7675
$$
PAC043-075-251336-
/O.EXT.KCTP.FL.W.0015.000000T0000Z-180727T2200Z/
/HERP1.2.ER.180723T1424Z.180725T1800Z.180727T1600Z.NO/
936 PM EDT Tue Jul 24 2018
The Flood Warning continues for
The Swatara Creek Near Hershey.
* At 9 PM Tuesday the stage was 13.5 feet and falling.
* Flood stage is 7.0 feet.
* Moderate flooding is forecast.
* At 14.0 feet...Numerous homes adjacent to the creek are affected by
high water.
&&
LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
4026 7676 4032 7668
$$
PAC061-251336-
/O.EXT.KCTP.FL.W.0021.180725T1500Z-180726T2000Z/
/SLYP1.1.ER.180725T1500Z.180726T0000Z.180726T1400Z.NO/
936 PM EDT Tue Jul 24 2018
The Flood Warning continues for
The Aughwick Creek At Shirleysburg.
* from Wednesday morning to Thursday afternoon...Or until the warning
is cancelled.
* At 8 PM Tuesday the stage was 7.3 feet and rising.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* The creek is forecast to rise above flood stage by late morning
tomorrow and crest near 10.6 feet by tomorrow evening. The creek
will fall below flood stage by late Thursday morning.
* At 10.0 feet...Aughwick Creek at Shirleysburg exceeds its banks.
Several homes are affected.
&&
LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
4025 7795 4032 7791
$$
PAC109-119-251336-
/O.EXT.KCTP.FL.W.0018.000000T0000Z-180727T0300Z/
/PNCP1.1.ER.180724T2250Z.180726T0000Z.180726T2100Z.NO/
936 PM EDT Tue Jul 24 2018
The Flood Warning continues for
The Penns Creek Near Penns Creek.
* At 9 PM Tuesday the stage was 8.1 feet and rising.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The creek will crest near 9.7 feet by late evening tomorrow. The
creek will fall below flood stage Thursday afternoon.
* At 10.0 feet...High water overflows both banks. Several homes and
cottages on the left or north bank are affected. Many secondary
roads along the creek are closed due to high water levels.
&&
LAT...LON 4089 7712 4089 7705 4089 7698 4086 7698
4085 7706 4086 7711
$$
PAC041-251336-
/O.EXT.KCTP.FL.W.0020.180725T0122Z-180728T0112Z/
/HGSP1.1.ER.180725T0056Z.180726T1200Z.180727T1912Z.NO/
936 PM EDT Tue Jul 24 2018
The Flood Warning continues for
The Conodoguinet Creek Near Hogestown.
* from this evening to Friday evening...Or until the warning is
cancelled.
* At 9 PM Tuesday the stage was 8.0 feet and rising.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The creek will crest near 9.4 feet by early Thursday afternoon. The
creek will fall below flood stage Friday afternoon.
* At 10.0 feet...Some residences in the vicinity of Erb's Bridge
Road, Prowell Road, Stone Spring Lane, and Oyster Mill Road are
flooded.
&&
LAT...LON 4023 7747 4028 7713 4031 7692 4023 7689
4020 7715 4015 7748
$$
PAC099-250206-
/O.CAN.KCTP.FL.W.0019.000000T0000Z-180725T1400Z/
/SMDP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
936 PM EDT Tue Jul 24 2018
The Flood Warning is cancelled for
The Sherman Creek At Shermans Dale.
* At 8 PM Tuesday the stage was 7.1 feet and falling.
* Flood stage is 9.0 feet.
* The creek will crest below flood stage at 8.5 feet by tomorrow
morning.
* At 9.0 feet...Several homes along River Road are affected by high
water.
&&
LAT...LON 4036 7726 4035 7719 4037 7713 4036 7709
4031 7716 4031 7725
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Jul 24, 5:53 AM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jul 24, 5:53 AM EDT, 2 hours 42 minutes before
Area Forecast Discussion National Weather Service State College PA 553 AM EDT Tue Jul 24 2018 .SYNOPSIS... A deep upper level trough will remain just west of Pennsylvania through midweek, then lift northeast through the region Wednesday night or early Thursday. An upper low and associated cold front will push southeast into the region on Friday. By early next week, an area of low pressure will likely approach Pennsylvania from the Ohio Valley. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Wet pattern will continue to raise concerns for flash and small stream flooding today. Atmospheric river will remain trained over central Pa today, at the interface of anomalous trough over the Ohio Valley and anomalous upper ridge over the Canadian Maritimes. Early morning radar loop showing focus of showers across the eastern part of the forecast area. However, near term models indicate a shift to the west later today. PWATs 2-3SD above climo, combined with moderate instability, will support numerous north/south oriented bands of showers and a few tsra with intense rain rates. Cell motion will be very fast, so it will take training to make the flooding situation dangerous in any given location. CAMs support the idea of local 3+ inch amounts across the eastern half of the forecast area, where flash flood watch remains in effect. 1 hour FFG values are running below an inch over most of the forecast area, leaving the region susceptible to flooding. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... Low level jet and associated focus of heavy showers and embedded tsra is progged to shift east of the forecast area early Wednesday morning. However, approaching upper trough and diurnal heating should result in a resurgence of widespread convection by Wednesday afternoon. The combination of wet ground, high PWATs and moderate instability will once again support locally heavy rain amounts, so the flash flood threat remains in effect through Wed PM. && .LONG TERM /THURSDAY THROUGH MONDAY/... Med range guidance indicates weakening upper trough and associated surface cold front will push through the region early Thursday. Lingering morning showers in the east should give way to clearing skies, as drier air filters in behind the front. The return of partly to mostly sunny skies should allow temperatures to rebound to seasonal levels in the upper 70s to mid 80s. Guidance remains in fairly good agreement into late week, all of which shows an upper low and associated surface cold front pushing southeast into Pa on Friday, likely accompanied by scattered showers and tstorms. A period of fair weather appears likely Saturday, as high pressure builds into the area. Model spread and forecast uncertainty then ramp up Sunday/Monday. However, the general trend is for an increasing chance of showers returning, as a deepening upper trough forms over the Miss Valley and edges east. Based on latest GEFS and ECENS output, have reserved the best chance of showers for Monday. && .AVIATION /09Z TUESDAY THROUGH SATURDAY/... Short term, high-resolution models indicate the waves of rain showers and convection will be focused over the eastern half of the forecast area overnight with minimal or no activity across the western half. Whether rain falls or not, ceilings and visibility will dip to IFR intermittently through 24/12Z. All but impossible to time any wave of convection or SHRA through the entire 24 hours so the best was done for the short term with radar. After that, a generic VCSH or VCTS was placed in with the knowledge that conditions will be similar to the previous 24 hours. Torrential rain with IFR categories will cross any particular airfield at any particular time based on the forcing available at that minute in this oversaturated atmosphere. .Outlook... Tue-Wed...Frequent showers and embedded t'storm with heavy downpours associated. Thu-Fri...Scattered showers/t'storms possible. && .HYDROLOGY... Heavy showers and embedded thunderstorms could produce locally heavy rain across the area today into Wednesday. Given the already wet ground across the eastern half of the state, any additional heavy rain will pose a very serious stream and river flooding threat. The threat of locally heavy rain should abate by Thursday, as high pressure builds into the area. && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Wednesday evening for PAZ006-012-018- 019-025>028-034>037-041-042-045-046-049>053-056>059-063>066. && SYNOPSIS...Fitzgerald NEAR TERM...Fitzgerald SHORT TERM...Fitzgerald/Lambert LONG TERM...Ross/Fitzgerald AVIATION...Tyburski HYDROLOGY...
Hazardous weather outlook, Jul 24, 6:12 AM EDT, 2 hours 23 minutes before
Hazardous Weather Outlook National Weather Service State College PA 612 AM EDT Tue Jul 24 2018 PAZ004-005-010-011-017-024-033-251015- Warren-McKean-Elk-Cameron-Clearfield-Cambria-Somerset- 612 AM EDT Tue Jul 24 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ006-012-018-019-025>028-034>037-041-042-045-046-049>053-056>059- 063>066-251015- Potter-Northern Clinton-Northern Centre-Southern Centre-Blair- Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Tioga- Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming-Union- Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill- Lebanon-Cumberland-Adams-York-Lancaster- 612 AM EDT Tue Jul 24 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather and flooding.
In the hours before
Local storm report, Jul 24, 7:32 AM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
732 AM EDT TUE JUL 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD UNITYVILLE 41.23N 76.52W
07/24/2018 LYCOMING PA TRAINED SPOTTER
BEAUTY RUN FLOWING THROUGH BACK YARDS AGAIN
&&
EVENT NUMBER CTP1802027
PHLocal storm report, Jul 24, 7:41 AM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
741 AM EDT TUE JUL 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HEAVY RAIN HERNDON 40.71N 76.85W
07/24/2018 M4.50 INCH NORTHUMBERLAND PA TRAINED SPOTTER
4.5 INCHES OF RAIN OVERNIGHT
&&
EVENT NUMBER CTP1802028
PHLocal storm report, Jul 24, 7:43 AM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
743 AM EDT TUE JUL 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN MUNCY 41.20N 76.79W
07/24/2018 M3.50 INCH LYCOMING PA STORM CHASER
3.5 INCHES OF RAIN OVERNIGHT
&&
EVENT NUMBER CTP1802029
PHThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:19 PM EDT | Areal Flood Advisory | CTP | Cumberland, Perry | 116 min |
| Jul 23, 8:57 PM EDT | Areal Flood Advisory | CTP | Adams, York | 2 hr |
| Jul 23, 10:04 PM EDT | Flash Flood Warning | CTP | Adams, Cumberland, Dauphin, Juniata, Lancaster, Northumberland and 2 more | 5 hr |
| Jul 23, 10:39 PM EDT | Areal Flood Advisory | CTP | Centre, Clinton, Columbia, Juniata, Lycoming, Mifflin and 7 more | 3 hr |
| Jul 23, 11:30 PM EDT | Flash Flood Warning | CTP | Centre, Clinton, Lycoming, Mifflin, Montour, Snyder and 1 more | 4 hr |
| Jul 23, 11:34 PM EDT | Flash Flood Warning | CTP | Centre, Clinton, Lycoming, Mifflin, Montour, Northumberland and 2 more | 4 hr |
| Jul 24, 12:07 AM EDT | Flash Flood Warning | CTP | Lycoming, Tioga | 4 hr |
| Jul 24, 2:56 AM EDT | Areal Flood Warning | CTP | Adams, Centre, Clinton, Cumberland, Dauphin, Juniata and 10 more | 6 hr |
| Jul 24, 3:43 AM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, Lebanon, Schuylkill, York | 4 hr |
| Jul 24, 5:50 AM EDT | Areal Flood Advisory | CTP | Columbia, Lycoming, Montour, Northumberland, Schuylkill, Sullivan | 3 hr |
| Jul 24, 8:35 AM EDT | River Flood Warning | CTP | Snyder, Union | 58 hr |
| Jul 24, 8:35 AM EDT | River Flood Warning | CTP | Cumberland | 3 days |
| Jul 24, 9:06 AM EDT | Areal Flood Warning | CTP | Adams, Centre, Clinton, Cumberland, Dauphin, Franklin and 11 more | 9 hr |
| Jul 24, 10:22 AM EDT | River Flood Warning | CTP | Huntingdon | 58 hr |
| Jul 24, 10:54 AM EDT | Flash Flood Warning | CTP | Cumberland, Dauphin, Lancaster, York | 3 hr |
| Jul 24, 12:02 PM EDT | Areal Flood Advisory | CTP | Lancaster, Lebanon, York | 3 hr |
| Jul 24, 1:27 PM EDT | Areal Flood Advisory | CTP | Lebanon, Schuylkill | 3 hr |
| Jul 24, 1:35 PM EDT | Special Weather Statement | CTP | Schuylkill | 40 min |
| Jul 24, 3:42 PM EDT | Areal Flood Advisory | CTP | Lancaster, Lebanon | 3 hr |
| Jul 24, 4:25 PM EDT | Areal Flood Advisory | CTP | Columbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill | 2 hr |
| Jul 24, 5:20 PM EDT | Areal Flood Advisory | CTP | Columbia, Lycoming, Montour, Sullivan, Tioga | 115 min |
| Jul 24, 5:45 PM EDT | Special Weather Statement | CTP | Fulton | 30 min |
| Jul 24, 5:58 PM EDT | Areal Flood Warning | CTP | Adams, Centre, Clinton, Columbia, Cumberland, Dauphin and 17 more | 48 hr |
| Jul 24, 6:50 PM EDT | Special Weather Statement | CTP | Snyder | 40 min |
Nearby
River Flood Warnings in Pennsylvania, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.